Notifications
Clear all

Dark Circles From Accutane Must Read!

 
MemberMember
0
(@eppnet)

Posted : 02/13/2013 5:23 pm

I just started my 5th month of Accutane, 80 mg daily. A few weeks ago I noticed dark circles, puffy bags and noticeable veins around my eyes. I have stopped treatment with 3 weeks remaining. According to this forum it's a common side effect but not many people reporting the dark circles going away after treatment. Please respond if you had the same side effects and if your dark circles / bags / veins went away after treatment or were permanent.

Thanks!

Quote
MemberMember
1
(@luis-figo)

Posted : 02/13/2013 6:31 pm

I just started my 5th month of Accutane, 80 mg daily. A few weeks ago I noticed dark circles, puffy bags and noticeable veins around my eyes. I have stopped treatment with 3 weeks remaining. According to this forum it's a common side effect but not many people reporting the dark circles going away after treatment. Please respond if you had the same side effects and if your dark circles / bags / veins went away after treatment or were permanent.

Thanks!

I finished Accutane May 01st 2010 and still have dark circles/veins under my eyes. I first noticed them within 2 months of taking Accutane.

Quote
MemberMember
35
(@user187201)

Posted : 02/14/2013 1:17 am

Quote